What is paracetamol? Efferalgan medicine 500mg Paracetamol treat pain and fever. index-china is an address of buying and selling Efferalgan medicine in Ho Chi Minh City, Hanoi, Da Nang, Can Tho … and nationwide.
Efferalgan Medicine 500mg Paracetamol treat pain and fever
- Brand name: Efferalgan
- Active ingredient: Paracetamol
- Content: 500mg
- Package: 1 box of 16 effervescent tablets.
- Producer: Bristol-Myers Squibb
- Efferalgan Drug Prices: COMMENT below for prices.
Uses / Indications for treatment of Efferalgan drug
- Efferalgan is a drug based on paracetamol. Like aspirin, Efferalgan treats mild to moderate pain but has no anticoagulant effect of aspirin and it is not anti-inflammatory. However, Efferalgan and paracetamol are generally well tolerated by children and women who are pregnant or breastfeeding.
- Efferalgan is a medicine prescribed to treat most pain or fever conditions such as headaches, flu symptoms, toothache, body aches, and menstrual pain.
- The drug is intended for adults, adolescents, and children weighing more than 27 kg (from about 8 years old).
- Efferalgan is not a prescription
The mechanism of action of Paracetamol
Efferalgan works in relation to inhibition of prostate synthesis which mainly affects the hypothalamus thermostat center, enhances heat transfer and prevents body substances from causing pain and inflammation.
- Do not use if you are allergic to the ingredients in Efferalgan.
- Paracetamol should be used cautiously in patients with severe renal or hepatic impairment.
- Do not take other paracetamol products together.
Dosage and usage of Efferalgan
The dosage forms of Efferalgan include:
- Efferalgan effervescent tablets 500 mg
- Efferalgan syrup 30 mg / ml
- Efferalgan drug 150 mg tablets
- Efferalgan drug 80 mg tablets
Dosage for adults over 18:
- Use one or two Efferalgan effervescent tablets every 4 to 6 hours if needed.
- The maximum daily dose is 4 g of paracetamol (8 effervescent Efferlagan 500 mg)
Dosage for children from 12-18 years:
- Use an efferalgan effervescent tablet every 4-6 hours if needed.
- The maximum daily dose is 3 g of paracetamol (6 Efferlgan effervescent tablets 500 mg)
- Dissolve one tablet in a glass of water 100-200 ml and drink immediately.
- Efferalgan is usually used at intervals of 3 days with fever and 10 days with pain.
- Efferalgan can be used before or after meals.
- Do not continue treatment without your doctor’s advice if the pain lasts more than 5 days or the fever is more than 3 days.
Warnings and precautions when using Efferalgan
Efferalgan is used with caution in patients with liver and kidney disorders, with benign hyperbilirubinemia, as well as in elderly patients.
Efferalgan should be used with additional precautions in patients with the following conditions:
- In patients with glucose-6-phosphate dehydrogenase deficiency.
- In these patients, the use of Efferalgan can lead to anemia.
- In patients with dehydration.
- In patients with severe renal impairment.
Side effects of Efferalgan
This drug is well tolerated and rarely causes side effects.
Efferalgan may cause the following side effects:
- The number of platelets in the blood is low
- Decreased white blood cell count
- Liver damage
- High liver enzymes
Other drug interactions with Efferalgan
Efferalgan should be avoided in combination with the following drugs:
- Anticoagulants (blood thinners) such as warfarin (Farin), acenvitymarol and others. Concomitant use of Efferalgan with these drugs increases the risk of bleeding.
- Drugs used to treat epilepsy such as phenytoin, Efferalgan and concomitant use with this drug increase the risk of liver damage.
- There is no significant interaction with other drugs. However, you need to inform your doctor about all medicines and herbal products you are taking.
Avoid using alcohol and other alcoholic beverages while using this medication because concurrent use increases the risk of liver damage.
Preserving Efferalgan 500mg
- Store Efferalgan at temperatures below 20 – 25 ° C.
- Keep Efferalgan out of the reach of children and pets.
Drugs containing Pacacetamol 500mg in the world and in Vietnam:
What is paracetamol?
- Paracetamol (acetaminophen) is a pain reliever and fever reducer. The exact mechanism of action of the is not known.
- Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, back pain, toothache, colds and fever.
- Paracetamol reduces pain in mild arthritis but has no effect on inflammation and swelling below.
Paracetamol preparations 500mg
Panadol, a trade name in Europe, Africa, Asia, Central America, and Australasia, is the most widely sold brand name in over 80 countries, including Vietnam. In North America, paracetamol is sold under brand names, such as Tylenol (McNeil-PPC, Inc), Anacin-3, Tempra, and Datril. However, these names are rarely used in the UK and Vietnam. – In some preparations, paracetamol is combined with codeine opioid. In the United States and Canada, the trade name is Tylenol # 1/2/3/4, in order of including 1/8 grain, 1/4 grain, 1/2 grain, and 1 grain (measurement unit) codeine . A grain unit is 64,78971 milligrams – usually rounded up by multiples of 5 mg (so # 3 contains 30 mg, and # 4 contains 60 mg while # 1 can be 8 mg or 10 mg depending on the manufacturer). depending on the manufacturer). Paracetamol is also combined with other opioids such as dihydrocodeine, propoxyphene napsylate.
The brand name contains Paracetamol in the world.
Acetalgine, Aferadol (France), Afebrin (Philippines), Akindol (France), Algotroppine, Alvedol, Apo-Acetaminophen (Canada), Claradol (France), Coldcap (Taiwan), Curpol (England), Doliprrane (France), Datril , Effralgan (France), Exdol, Febretol, Febridol, Fevrin, Fendon, Gynospasmine Sarein, Pacemol, Panadol (USA), Parmol, Paraspen, Para-Lyoc (France), Reliv, Servigesic (Switzerland), Sinpro-N (Germany) ), Tabalgin, Tylenol (USA), Tempra, Valadol, Valorin, SK-APAP, Zolben (Switzerland).
Popular Paracetamol 500mg lines:
Some preparations are available in Vietnam
- Paracetamol tablets.
- Efferalgan codeine effervescent.
- Preparations tablets: Paracetamol, Panadol, Donodol … 500 mg.
- Preparations suppositories: Efferalgan, Panadol 80 mg, 150 mg, 300 mg.
- Effervescent tablets: Efferalgan, Donodol, Panadol 500 mg.
- Preparations package Efferalgan powder 80 mg.
Injectable powder form: Pro-Dafalgan 2g proparacetamol is equivalent to 1g of paracetamol.
Preparations in the form of oral solution.
Preparations in combination with other drugs:
- Pamin tablets include Paracetamol 400 mg and Chlorpheniramin 2 mg.Chlorpheniramin
- Decolgen, Typhi … Tablets include Paracetamol 400 mg, Phenyl Propanolamin 5 mg, Chlorpheniramin 2 mg with antipyretic, analgesic, and reducing respiratory secretions to treat flu.
- Efferalgan-codeine, Paracetamol-codeine, Codoliprane, Claradol-codeine, Algeisedal, Dafagan-codeine effervescent tablets including Paracetamol 400–500 mg and Codeine sulphate 20–30 mg have rapid and strong analgesic effect, reduce cough.
- Di-Antalvic pill capsule includes Paracetamol 400 mg and Dextro-propoxyphene hydrochloride 30 mg (belonging to weak opiat group) with strong analgesic effect (at an intermediate level compared to addictive analgesics and non-steroid analgesics).
Source of references Efferalgan 500mg
- Source drugs.com article efferalgan side effects : https://www.drugs.com/sfx/efferalgan-side-effects.html updated October 1, 2019 .
- Source pharmacybook.net article efferalgan : https://pharmacybook.net/efferalgan/ updated October 1, 2019 .
- Source wikipedia.org Paracetamol article : https://en.wikipedia.org/wiki/Paracetamol updated October 1, 2019.
- Prestigious source ThuocLP.com summarizes the article Efferalgan Medicines 500mg Paracetamol: https://index-china.com/efferalgan-medicine-500mg-paracetamol/, updated 16/3/2020.
Please COMMENT below for our answers to Efferalgan 500mg Paracetamol medicine to treat pain and fever.
Note: Information about Efferalgan 500mg Paracetamol is for the purpose of sharing knowledge for reference only, patients are not allowed to use the drug themselves, all information on drug use must be directed by a qualified physician.
Assoc.Prof.Dr. Tran Ngoc Anh is currently Hanoi Medical University Hospital, Associate Professor, Department of Internal Medicine, Gastroenterology and Head of Department of General-Uematology of Hanoi Medical University. Consulting doctor at ThuocLP Vietnamese health.
Professional qualifications, Academic degrees – Education:
Graduated from General Practitioner System, Hanoi Medical University
Graduated with a Master degree in Internal Medicine, Hanoi Medical University
Graduated from the training program specialized in Gastrointestinal, Henri Mondor Institute Center, University of Paris 6, French Republic 1996-1997; 1999
Graduated from the training program specialized in Gastrointestinal, North Royal Sydney Hospital, Australia; 2002
Graduated from a training program specialized in chronic liver diseases, Pizza, Italy 2009
Graduated with a PhD in Gastrointestinal, Hanoi Medical University
Associate Professor, Gastroenterology, Hanoi Medical University
Training and Scientific Research:
Published more than 200 articles in domestic and international specialized journals
Editor of many monographs and participates in compiling 2 textbooks.
Guide many students and graduate students of Hanoi Medical University
Manager of many grassroots research projects
Certificate of Good Clinical Practice (GCP: 2012, 2015), Ministry of Health
Specialized certificates: General gastrointestinal endoscopy, Interventional gastrointestinal endoscopy, General gastrointestinal ultrasound, Interventional gastrointestinal ultrasound (Bach Mai BV), Chronic liver disease.